# SDR DALA2022050303115

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 81,892 hours, 26,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 DOOR 2L EXIT SIGN FELL OFF DURING TAKEOFF. CORRECTIVE ACTION:REPLACED 2L EXIT SIGN PER B757 AMM 33-51. (8645280)
